# SDR MASA99005

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6104799
- Condition: Failed
- Location: Cabin
- Component: Grimes, 6038443
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LIE CHECK INSPECTION, MAINTENANCE PERSONNEL FOUND THE CENTER FORWARD EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.  REPLACED THE NR 2 EMERGENCY POWER SUPPLY HOUSING, OPS CHECK GOOD.  (M)
